# SDR 2023FA0000082

- Difficulty date: February 11, 2023
- Submitted: February 11, 2023
- Operation: General aviation
- Aircraft: N9554U
- Make and model: Mooney M20K
- Aircraft serial: 250492
- Aircraft time: 1,400 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Component: Engine, Cont, TSIO360GBCLB
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT: REPETITIVE VIOLATIONS OF PART 43: SIGNING TOURISM BY A&P MECHANIC DESIGNATED TO ACT ACCORDING TO BUT NOT COMPLYING WITH PART 43.3 D.MAJOR DAMAGE ON ENGINE DURING REINSTALLATION IN GERMANY AFTER TOTAL OVERHAUL IN USA BY NEGLEGENCE OF MANUFACTURER´S INSTUCTION HANDBOOKS, REQUIRING RESENDING AND MAJOR REPAIR AT FAIRHOPE BY TELEDYNE CONINENTAL AT 18 HRS TT SINCE OVERHAUL. COMPLETE DAMAGE BY RECKLESS INSTALLATION OF ENGINE MONITOR G3/INSIGHT AFTER 12 HRS. ANNULMENT OF WARRANTIES OF ENGINE OVERHAULER G&N/INDIANA, INSIGHT AVIONICS/BUFFALO, AND HARTZELL. RELEASE FOR SERVICE DESPITE RECURRENTLY EXCEEDING ENGINE LIMITS (OVERBOOSTING, OVERSPEEDING, OVERHEATING OF NEW ENGINE), POTENTIALLY DEADLY MISCALIBRATION OF FLIGHT DIRECTOR, WRONG TRANSPONDER SETUP, RESET OF RADIO FREQUENCY TO WRONG SPACING, AND NONCOMPLIANCE WITH THE REPORTING DUTIES AFTER INSTALLATION OF AN ADS B TRANSPONDER. SUBSEQUENT SIGNING-OFF OF UNAUTHORIZED WORK INSTEAD OF PERSONAL SUPERVISION AND ENSURING REQUIRED QUALITY ACCORDING TO PART 43.
COMPLETE DETAILS INCLUDING COPIES OF THE POH, M0-MANUAL OF CONTINENTAL, TURBOPLUS MP REDUCTION TABLES, INSIGHT G3-ENGINE FILES, METEOROLOGICAL CONDITIONS LIMITING MAXIMUM MANIFOLD PRESSURES, WORK REPORTS ETC. CAN BE MADE AVAILABLE. SIZE 40 MB.
